MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9847
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rad-g "switches off sporadically." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the device is received for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: the returned rad-g was evaluated.The device was able to power on and off via battery and ac power.The device remained powered on during testing and no errors were identified.The device was confirmed to be functioning as designed.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other text: this follow-up mdr is being submitted to update the date of event.B3.Date of event was 01/01/2024; is 10/01/2024.E1.Initial reporter phone number exceeded maximum allowable digits; phone number is as follows: (b)(6).

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20894151
Report Number3019388613-2024-00141
Device Sequence Number15622028
Product Code DQA
UDI-Device Identifier00843997013284
UDI-Public(01)00843997013284(11)240821
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9847
Device Catalogue Number9847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/17/2025
02/13/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/12/2025
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT 23K2K).; RAD-G SENSOR (PN 4325.
Patient SexUnknown